Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Output regulation problem for differentiable families of linear systems

Autor
Compta, Albert; Ferrer, J.; Peña, M.
Tipus d'activitat
Article en revista
Revista
Mathematical problems in engineering
Data de publicació
2010
Volum
2010
Número
ID 698548
Pàgina inicial
1
Pàgina final
9
DOI
https://doi.org/10.1155/2010/698548 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12731 Obrir en finestra nova
URL
http://www.hindawi.com/journals/mpe/2010/698548/ Obrir en finestra nova
Resum
Given a family of linear systems depending on a parameter varying in a differentiable manifold, we obtain sufficient conditions for the existence of a (global or local) differentiable family of controllers solving the output regulation problem for the given family. Moreover, we construct it when these conditions hold.
Citació
Compta, A.; Ferrer, J.; Peña, M. Output regulation problem for differentiable families of linear systems. "Mathematical problems in engineering", 2010, vol. 2010, núm. ID 698548, p. 1-9.
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants

Arxius